DocServer

Symbolic Fenchel Conjugation

Borwein, Jonathan M. and Hamilton, Chris H. (2009) Symbolic Fenchel Conjugation. Mathematical Programming, 116 (1-2). pp. 17-35.

[img]
Preview
PDF - Accepted Version
Download (382Kb) | Preview

    Abstract

    Of key importance in convex analysis and optimization is the notion of duality, and in particular that of Fenchel duality. This work explores improvements to existing algorithms for the symbolic calculation of subdifferentials and Fenchel conjugates of convex functions defined on the real line. More importantly, these algorithms are extended to enable the symbolic calculation of Fenchel conjugates on a class of real-valued functions defined on Rn . These algorithms are realized in the form of the Maple package SCAT.

    Item Type: Article
    Subjects: UNSPECIFIED
    Faculty: UNSPECIFIED
    Depositing User: Dr David Allingham
    Date Deposited: 12 Jun 2013 15:07
    Last Modified: 04 Sep 2013 16:40
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/1479

    Actions (login required)

    View Item